Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

On medication for diabetes and blood pressure. Suffering from headache, muscle pain and tiredness. Any cure?

Aug 2012
User rating for this question
Answered by

Practicing since : 1999
Answered : 362 Questions
I am diabetic & BP & with medication and Insulin. My diet also is as per advise and its includes mixed vegetables (boiled & Raw) and fruits.

Brief Details:-

Diabetic (Type -II) - 18 Years
BP - 10 Years

• Vegetarian
• Non-smoker
• Non-alcoholic
• Age – 53 Years
• Weight 78 Kg
• Height 176 CM

TAB- METAFORTE G-853           1-0-1
INJ - MIXTARD 30/70            14-0-8
TAB - TELSARTAN AM 40MG       1'-0'-1
COLSPRIN 100 MG                1'-0'-0
TAB- PLOZ MF -15                0'-1'-0
TAB- ROSEDAY 10MG            0'-0'-1
BECADEXAMIN                 0-0-1

My present problems are: -

(1) Head ache and uneasiness: - Since one year (ever little more) I am having headache, tiredness & sleepy and especially between 3.00 to 5.00 PM. Presently at 4.00 PM today my BP is 129/78 and blood sugar was 202 RBS.
•     I got my eye checkup done and confirmed that cause of headache is not due to eye sight. Due this headache I normally feel to take hot coffee and use headache balm.

(2) Mussel pain, especially “Sudden Catch” during night in Knee portion (above heel) and it is once in a while or so and when I get this “catch” immediately I will get up and shake my leg and next day morning it will be normal.
3) Is taking coffee is too much concern compare to existing problem, though I am trying reduce my intake of coffee due to my uneasiness and head ache I am finding difficult sir.
I am enclosing detailed blood report dated 21.09.2012 for your kind advise please

Physical Activity:-
45 Minutes to One Hour walking daily
Nature of Work
Desk work with normal work related stress. Normally I have good sleep and once in a week or so I will have disturbed sleep.
Posted Sat, 1 Dec 2012 in Headache and Migraines
Answered by Dr. Madhuri Patil 4 hours later

hello again. I remember answering your similar query in the past. I would suggest you see a Neurologist or me personally (since you are from Bangalore). Physical examination will give further clues on what is wrong with you to get this kind of headache.
If vit D supplementation has not relieved you from the muscle catch kind of pain, then clinical assessment is essential again by showing to either Neurologist or me will help to get a clue.
Anyway, you are free to re-post this query by saying 'you are not satisfied with the answer' and XXXXXXX will redirect the question to some other doctor for you.
Wish you all the best.
Above answer was peer-reviewed by
Follow-up: On medication for diabetes and blood pressure. Suffering from headache, muscle pain and tiredness. Any cure? 14 days later
Hello Doctor,

Thanks for remembering my old query and you are right doctor, as my problem was not reduced and I thought that this problem may be due to some other reason, as such I asked the query under head ache and migraines. As advised, I will try to XXXXXXX you / or my regular doctor in a due course.

Doctor, in the meanwhile, I would like to have your advise on vit D which is bothering me. a) how serious is this shortage of vit D and how it will effect b) whether few more "Calcirol Satchet" can be taken if it not having any side effect c) Can I go for blood test to find out my present VIT D level.
Thank you doctor
Answered by Dr. Madhuri Patil 2 hours later
Low Vit D is a very common condition all over the world and it has mild to severe side effects depending on how long the deficiency is and how less the vitamin is in your body. The deficiency is said to reduce one's overall immunity, it is one of the newly found causes of heart disease and diabetes and most importantly it weakens your bones and makes you fracture prone for sure. People with Vit D deficiency generally have aches and pains happening without reasons known to them.
After you finish an initial course of 10 Calcirol satchets, take once a month for lifelong and it has no side effects.
No need to go for blood test of Vit D again as it does not have diagnostic or prognostic value once you are on supplementation. This is true when you do not have one of the rarest causes of Vit D deficiency. So do not bother.
I hope this helps you. Take care.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask a Neurologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor